# SDR ASAA2016112618840

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 37,686 hours, 11,231 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Pressure Switch
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING THE NR 1 ENGINE THE FILTER BYPASS LIGHT ON THE FUEL PANEL ILLUMINATED.  ACFT GROUNDED. VERIFIED ALL C/B'S ARE CLOSED AND PERFORMED EEC BITE AND FOUND MAINTENANCE MESSAGE 73-31071. OPENED NR 1 ENGINE FAN COWL AND PERFORMED  FIM TASK 73-05 TASK 801 STEP E1-E2G. FOUND NR 1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH CANNON PLUG HANGING LOOSE. INSPECTED THE NR 1 ENGINE DIFFERENTIAL FUEL PRESSURE SWITCH AND FOUND THE THREADS ON THE CONNECTOR DAMAGED AND CORRODED. INSPECTED J8 HARNESS AND FOUND THE THREADS ON IT DAMAGED AS WELL. REMOVED AND REPLACED NR 1 ENGINE J8 HARNESS IAW AMM 73-21-06. REMOVED AND REPLACED #1 ENGINE DIFFERENTIAL FUEL PRESSURE SWITCH IAW AMM 73-34-01. REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER IAW AMM 73-11-02. LEAK CHECK GOOD. J8 HARNESS & FUEL DIFFERENTIAL PRESSURE SWITCH OPS & LEAK CHECKS GOOD. NR 1 ENGINE FUEL FILTER BYPASS LIGHT OPS CHECKED GOOD IAW FIM 73-05 TASK 801. NO DEBRIS FOUND IN OLD FILTER. FILTER CHANGED FOR PRECAUTIONARY MEASURES.
